MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number B35200
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Codes Anxiety (2328); Shaking/Tremors (2515)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the battery has been going dead and said that shakes so bad and is having difficulty connecting to the implant.Patient also mentioned has high anxiety.With instruction, patient tried to connect to the dbs therapy application however was unable to connect.Patient said that received something about links, said might have hit the wrong button before.When asked, patient said doesn't have anyone to assist with the external devices and doesn't have anyone that he can contact.The issue was not resolved through troubleshooting.Agent suggested patient contact their managing physician however patient said that the managing physician left however does work with the nurse practitioner.The patient mentioned contacting the ambulance.Patient was directed to seek medical attention.Patient did attempt to try to connect again however began very agitated and said isn't able to do this anymore and ended the call.
 
Additional Manufacturer Narrative
Continuation of d10: product id tm91d0, serial# unknown, product type accessory.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Percept
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50282230
Report Number3004209178-2026-13772
Device Sequence Number16046864
Product Code MHY
UDI-Device Identifier00763000916268
UDI-Public(01)00763000916268(17)260528
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11."
Patient Age65 YR
Patient SexMale